# SDR AALA202302016430

- Difficulty date: January 31, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N318SF
- Make and model: Boeing 737823
- Aircraft serial: 44473
- Aircraft time: 6,006 hours, 2,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 33ABC ESCAPE PATH LIGHT DAMAGED. REPLACED SEAT MOUNTED FLOOR PROXIMITY LIGHT ASSEMBLY PER AMM 38-51-11.
